# SDR 05FDEA00082

- Difficulty date: January 12, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 67,894 hours, 42,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 640, RBL 15 WL 154 CORROSION ON STRINGER.   REPAIRED PER  SRM 53-10-3
